zbMATH — the first resource for mathematics

Discontinuous local semiflows for Kurzweil equations leading to LaSalle’s invariance principle for differential systems with impulses at variable times. (English) Zbl 1213.34019
Summary: We consider an initial value problem for a class of generalized ODEs, also known as Kurzweil equations, and we prove the existence of a local semidynamical system there. Under certain perturbation conditions, we also show that this class of generalized ODEs admits a discontinuous semiflow which we shall refer to as an impulsive semidynamical system. As a consequence, we obtain LaSalle’s invariance principle for such a class of generalized ODEs. Due to the importance of LaSalle’s invariance principle in studying stability of differential systems, we include an application to autonomous ordinary differential systems with impulse action at variable times.

34A37 Ordinary differential equations with impulses
34K45 Functional-differential equations with impulses
37B25 Stability of topological dynamical systems
Full Text: DOI
[1] Artstein, Z., Topological dynamics of an ordinary differential equation and kurzweil equations, J. differential equations, 23, 224-243, (1977) · Zbl 0353.34044
[2] Belov, S.A.; Chistyakov, V.V., A selection principle for mappings of bounded variation, J. math. anal. appl., 249, 2, 351-366, (2000) · Zbl 0982.54022
[3] Bhatia, N.P.; Hajek, O., Local semi-dynamical systems, Lecture notes in math., vol. 90, (1970), Springer-Verlag · Zbl 0176.39102
[4] Bonotto, E.M.; Federson, M., Topological conjugation and asymptotic stability in impulsive semidynamical systems, J. math. anal. appl., 326, 869-881, (2007) · Zbl 1162.37008
[5] Bonotto, E.M., Flows of characteristic \(0^+\) in impulsive semidynamical systems, J. math. anal. appl., 332, 1, 81-96, (2007) · Zbl 1112.37014
[6] Bonotto, E.M.; Federson, M., Limit sets and the Poincaré-Bendixson theorem in semidynamical impulsive systems, J. differential equations, 244, 2334-2349, (2008) · Zbl 1143.37014
[7] Bonotto, E.M., Lasalle’s theorems in impulsive semidynamical systems, Nonlinear anal., 71, 5-6, 2291-2297, (2009) · Zbl 1183.37024
[8] Ciesielski, K., On semicontinuity in impulsive dynamical systems, Bull. Pol. acad. sci. math., 52, 71-80, (2004) · Zbl 1098.37016
[9] Ciesielski, K., On time reparametrizations and isomorphisms of impulsive dynamical systems, Ann. polon. math., 84, 1-25, (2004) · Zbl 1098.37015
[10] Federson, M.; Táboas, P.Z., Topological dynamics of retarded functional differential equations, J. differential equations, 195, 2, 313-331, (2003) · Zbl 1054.34102
[11] Federson, M.; Schwabik, Š., Generalized ODEs approach to impulsive retarded differential equations, Differential integral equations, 19, 11, 1201-1234, (2006) · Zbl 1212.34251
[12] Federson, M.; Schwabik, Š., Stability for retarded functional differential equations, Ukrainian math. J., 60, 1, 107-126, (2008) · Zbl 1164.34530
[13] Federson, M.; Schwabik, Š., A new approach to impulsive retarded differential equations: stability results, Funct. differ. equ., 16, 4, 583-607, (2009) · Zbl 1200.34097
[14] Hönig, C.S., Volterra Stieltjes-integral equations. functional analytic methods, linear constraints, Math. stud., vol. 16, (1975), North-Holland Publishing Co./American Elsevier Publishing Co., Inc. Amsterdam, Oxford/New York, Notas de Matemtica, vol. 56 [Notes on Mathematics] · Zbl 0307.45002
[15] Kaul, S.K., Stability and asymptotic stability in impulsive semidynamical systems, J. appl. math. stoch. anal., 7, 4, 509-523, (1994) · Zbl 0857.54039
[16] Kurzweil, J., Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak math. J., 7, 82, 418-448, (1957) · Zbl 0090.30002
[17] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[18] Schwabik, Š., Generalized ordinary differential equations, Ser. real anal., vol. 5, (1992), World Scientific · Zbl 0781.34003
[19] Sell, G.R., Topological dynamics and ordinary differential equations, Van nostrand/reinhold math. stud., No. 33, (1971), Van Nostrand/Reinhold Co. London · Zbl 0212.29202
[20] Stamova, I.M., Boundedness of impulsive functional differential equations with variable impulsive perturbations, Bull. aust. math. soc., 77, 331-345, (2008) · Zbl 1162.34066
[21] Zhang, Yu; Sun, Jitao, Stability of impulsive delay differential equations with impulses at variable times, Dyn. syst., 20, 3, 323-331, (2005) · Zbl 1088.34069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.